# SDR R61A201911167253

- Difficulty date: November 7, 2019
- Submitted: November 16, 2019
- Operation: Air carrier
- Aircraft: N721YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000493
- Aircraft time: 11,605 hours, 7,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Frame 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND AFT WET AREA RH SHEAR PANEL CORRODED. REMOVED AND REPLACED AFT WET AREA RH SHEAR PANEL REF SRM 51-40-08, 51-23-05, 51-23-06. A/C REMAINS IN CHECK
